# SDR FDEA201006262200

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163383
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM CORRODED STA 440, LBL 25 - LBL 45.   CUT-OUT DAMAGED FLOORBEAM SECTION APPROX DIM: 2.6" X .9", FABRICATED REPAIR ANGLES (2 EA) FROM 7075O .090 APPROX DIM: 10.2" X 2.2" & 14.8" X 2.4" HEAT TREATED TO T6 CONDITION, FABRICATED FILLER FROM 7075T6 .125 APPROX DIM: 2.6" X .9". INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 8, SRM 51-30-2, SRM 51-10-2, & FAS ER NR 2-37153-801 REV A.
